# SDR SA07005

- Difficulty date: January 12, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Condition: Failed
- Location: E&E Bay
- Part time: 706 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

PHL  FLT 1190  EN ROUTE PHX TO PHL.  CREW RECEIVED AN AVIONICS SMOKE WARNING ON ECAM.  THE CREW SELECTED THE VENT BLOWER TO OVER-RIDE.  THE WARNING CANCELLED AND THE STATUS PAGE INDICATED VENT BLOWER INOPERATIVE.  THE AVIONICS SMOKE WARNING RETURNED AGAIN PRIOR TO ARRIVAL IN PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A BITE CHECK OF THE AEVC COMPUTER.  NO FAULTS WERE NOTED.  OK FOR SERVICE.  SUBSEQUENT INFO:  MAINTENANCE REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER ON 1/19/07.
